# SDR EISA97140

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 65219333
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 FIRE DETECTOR LOOP LIGHT ILLUMINATED.  CLEANED AND RESECURED CONNECTION ON FIRE LOOP, OPS CHECK NORMAL.  (M)
